MAUDE Adverse Event Report: ABBOTT VASCULAR MINI TREK RX OTW LIMITED INDICATION; CORONARY DILATATION CATHETER

ABBOTT VASCULAR MINI TREK RX OTW LIMITED INDICATION; CORONARY DILATATION CATHETER
Model Number 1012402-20A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.However as the device was not returned for analysis, the investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the moderately tortuous, 99% stenosed distal right coronary artery.A 1.5x20mm mini trek ii balloon dilatation catheter (bdc) was advanced without resistance, but the balloon ruptured during the first inflation at 8 atmospheres.A 1.5x15mm non-abbott balloon was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
MINI TREK RX OTW LIMITED INDICATION
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10233154
Report Number2024168-2020-05473
Device Sequence Number18981113
Product Code LOX
UDI-Device Identifier08717648180842
UDI-Public08717648180842
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number1012402-20A
Device Catalogue Number1012402-20A
Device Lot Number80126G1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2020
Initial Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1